# SDR UALA2010081703019

- Difficulty date: August 14, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 42,786 hours, 11,834 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Dislodged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 1H-J AISLE EVAC LTS FALLING OFF.  REPLACED SEAT EVAC LT 1HJ.
